# SDR SWAA2021081589025

- Difficulty date: June 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** AFT CARGO COMPARTMENT AFT SHIELD HAS CORROSION FROM STA 847+9 TO 847+12; RBL 21; WL 167. / DUE TO NO ALLOWABLE LIMITS IN THE SRM; REMOVED AND REPLACED AFT CARGO; AFT SHIELD P.O. 765476 IAW SRM 51-40-02-0G-0; BOEING DWG 146A0081 REV A
